# SDR UPS04542789

- Difficulty date: July 17, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 20,560 hours, 13,927 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, CORROSION MAIN CABIN FLOORBEAM BS 780, RBL 51, WL 208.  REPAIRED FLOORBEAM IAW ER 04-3426.
